Anadin Ultra (formerly Anadin Liquifast) is an easy to swallow, 200mg Ibuprofen liquid capsule pain relief which hits pain fast. Anadin Ultra works rapidly to ease symptoms of pain and inflammation for up to 8 hours of pain relief.
Suitable for backache, Rheumatic pain, Muscular pain, Migraine, Headache, Dental pain, Period pain, Neuralgia, Feverishness, Cold & flu symptoms.
Anadin Ultra Ibuprofen, when you need fast pain relief, Anadin Ultra liquid-filled capsules are easy to swallow and are specially formulated to be rapidly absorbed, beating pain fast and letting you get on with your life. Anadin Ultra capsules are for the effective relief of mild to moderate pain including headache, migraine, dental pain, period pain, backache, rheumatic and muscular pain, neuralgia, feverishness and symptoms of colds and influenza.
Headache and Migraine, Muscular Pain, General Pain, Backache,
Adults, the elderly, and children and adolescents over 12 years of age:
Take 1 to 2 capsules with a drink of water. Repeat every 6-8 hours as required, with a minimum of 4 hours between doses. Do not take more than 6 capsules in 24 hours. Do not exceed the stated dose.
Each capsule contains:
Ibuprofen Ph Eur 200mg
Sorbitol and potassium
Do not exceed the stated dose:
Do not give to children under 12 years of age.
Keep all medicines out of the sight and reach of children, If symptoms persist for more than 3 days, contract your doctor.
Do not take if:
You have had or are suffering from stomach ulcers or other stomach disorders. You are taking aspirin or any other NSAID. You are allergic to ibuprofen or aspirin, any other NASAID or any of the other ingredients listed.
Talk to your doctor before taking this medicine if you are pregnant, breast-feeding and asthmatic or if you suffer from kidney, heart or liver problems.
How often can I take it?
Take 1 to 2 capsules with a drink of water. Repeat every 4 to 6 hours as required. Do not take more than 6 capsules in 24 hours. Do not exceed the stated dose. If symptoms persist for more than 10 days, consult your doctor.
Can I take Anadin LiquiFAST 200mg if I am pregnant/breast-feeding?
Women should seek advice from their doctor before using any medicines during pregnancy. Do not take Anadin LiquiFAST 200mg if you are in the last 3 months of pregnancy. Avoid it if possible if you are in the first 6 months of pregnancy, trying to become pregnant or are breast-feeding.
Can I take Anadin LiquiFAST 200mg if I am asthmatic?
You should consult your doctor before taking Anadin LiquiFAST 200mg.
Can I take Anadin LiquiFAST 200mg if I am taking medicines prescribed by my doctor?
Your pharmacist will be able to advise you of medicines which cannot be taken with Anadin LiquiFAST 200mg, or if there is a chance it may interfere with another medicine.
Can I take Anadin LiquiFAST 200mg if I have, or have had a stomach ulcer?
You should not take Anadin LiquiFAST 200mg if you suffer from stomach ulcers. You can try Anadin Paracetamol instead. If you require a different painkiller to paracetamol, it is recommended that you seek medical advice form you pharmacist or doctor.
Delivery & returns
Standard Delivery Service (3–5 working days) - £2.99
Express Delivery Service (1–2 working days) - £6.99
Next Day Before 12pm (1-2 working days) - £14.99
Northern Ireland, The Highlands and Islands, AB Post Codes, Isle of Man, Channel Islands, Jersey and Eire Standard Delivery Service (2–3 working days) - £2.99
International Tracked & Signed Service (3–5 working days, under 2kg) - £9.99
Special Delivery Service (up to 7 working days, 2kg - 5kg) - £29.99
Rest of the world
Standard Delivery Service (up to 7 working days, under 2kg) - £30.00
Special Delivery Service (up to 7 working days, 2kg - 5kg) - £75.00
When you are returning goods, the credit will be made to the appropriate payment card or account used for the original purchase and please allow up to 2 weeks. A copy of the original invoice must also be sent with the returned product and all returns should be posted to the following address.